# SDR LR7A2024090303541

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: AMS55180025
- Condition: Misrepaired
- Location: Zone 600
- Component: Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH OUTBOARD FLAP LEADING EDGE LOWER SKIN WITH INCORRECT REPAIR AT OWFS197.5-201R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-70-10.    DRC# 1060.
